# SDR CALA2013080890262

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER TEE FLANGE CORRODED IN NUMEROUS AREAS BS 1640 RBL 0 TO RBL 63.   BLENDED AREAS AND FOUND THE MATERIAL REMOVAL TO BE .059" DEEP.  THIS IS OUT OF LIMITS IAW 53-00-51.  REMOVED STRUCTURE AND AIR STATIC SENSE LINE RT SIDE, STA 1610-1650 FOR ACCESS IAW SRM 51-40 -02 & AMM 20-11-00.  CUT & REMOVED UPPER CORD, FABRICATED REPAIR PARTS FROM BAC1505-101624  7075T-6, & INSTALLED PARTS IAW EA 130897 & ECRA 5310-05586.  REINSTALLED STRUCTURE & SENSE LINE IAW SRM 51-40-02 AND AMM 20-11-00. PERFORMED LOW LEVEL LEAK CK OF STATIC LINE AND PORT IAW AMM 24-11-00.
